On Burgess's theorem and related problems

Authors
Citation
H. Kato et Xd. Ye, On Burgess's theorem and related problems, P AM MATH S, 128(8), 2000, pp. 2501-2506
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN journal
0002-9939 → ACNP
Volume
128
Issue
8
Year of publication
2000
Pages
2501 - 2506
Database
ISI
SICI code
0002-9939(2000)128:8<2501:OBTARP>2.0.ZU;2-C
Abstract
Let G be a graph. We determine all graphs which are G-like. We also prove t hat if G(i) (i = 1, 2,...,m) are graphs, then in order that each G(i)-like (i = 1, 2,...,m) continuum M be n-indecomposable for some n = n(M) it is ne cessary and sufficient that if K is a graph, then K is not G(i)-like for so me integer i with 1 less than or equal to i less than or equal to m. This g eneralizes a well known theorem of Burgess.